# SDR JIKA2015091301

- Difficulty date: September 13, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N257AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120126
- Aircraft time: 41,628 hours, 42,159 cycles
- Engine: Pwa PW118
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Broken
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

SHORTLY AFTER TAKEOFF, THE PILOT OBSERVED THE LT ENG, DUCT LEAK ANNUNCIATOR LIGHT ILLUMINATED & AURAL WARNING SOUNDED.  THE PILOT FOLLOWED PROCEDURES IN QRH & PERFORMED PRECAUTIONARY IN FLIGHT SHUT DOWN OF THE LT ENG.  PILOT DECIDED TO RETURN & LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING FOUND BROKEN WIRE ON LT SIDE FRAME 24 SENSOR & WAS RUBBING ON THE SENSOR.  REPAIRED WIRING AT LT SIDE FRAME 24 SENSOR & LT SIDE FRAME 25 SENSOR.  PERFORMED GND RUN OF THE LT ENG.  ALL ENG INDICATIONS WERE NORMAL.
